Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a class of stochastic processes and its relationship to infinite particle gases

Author: D. Paul Johnson
Journal: Trans. Amer. Math. Soc. 132 (1968), 275-295
MSC: Primary 60.40
MathSciNet review: 0256452
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix Hausdorff, Momentprobleme für ein endliches Intervall, Math. Z. 16 (1923), no. 1, 220–248 (German). MR 1544592, 10.1007/BF01175684
  • [2] Mark Kac, Probability and related topics in physical sciences, With special lectures by G. E. Uhlenbeck, A. R. Hibbs, and B. van der Pol. Lectures in Applied Mathematics. Proceedings of the Summer Seminar, Boulder, Colo., vol. 1957, Interscience Publishers, London-New York, 1959. MR 0102849
  • [3] H. P. McKean Jr., An exponential formula for solving Boltmann’s equation for a Maxwellian gas, J. Combinatorial Theory 2 (1967), 358–382. MR 0224348

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society